“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7813
School of Mathematics
  Title:   Existence of solutions to some equilibrium problems
1.  B. Djafari Rouhani
2.  E. Tarafdar
3.  P. J. Watson
  Status:   Published
  Journal: J. Optim. Theory and Appl.
  Vol.:  126
  Year:  2005
  Pages:   97-107
  Supported by:  IPM
The concept of a monotone family of functions, which need not be countable and the solution of an equilibrium problem associated with the family are introduced. A fixed-point theorem is applied to prove the existence of solutions to the problem.

Download TeX format
back to top
scroll left or right